Okay, pretty much I’m just needing to vent right now…
I’ve been on the pump for a little over a month now and I LOVE IT! But my issues are with my sites. I can go days with great BG levels and then I’ll change my site, and my sugars run a little high. Not too high like nothing’s going in, just not where I want them like the absorption is super super slow. I changed my site on Tuesday morning to my lower abdomen and they’ve been running alittle high since then…again, not too high, just higher than I like…I ran right around 150 all day yesterday and it wasn’t until I was going to bed at midnight that it FINALLY got down to 108. I had to bolus SO MUCH yesterday! And I almost had to skip lunch yesterday because it was driving me CRAZY! Every time I ate yesterday they would spike up to 250 and then only come back down to 150. And since I was having to use so much more insulin I had to change my site a day early this morning. I changed it to my left “love-handle”’’ this morning and I’m not sure it’s working any better either.
What makes it even more frustrating is that all last week with my sites in my rear, my sugars were SOOOO GOOD!! So then when suddenly they won’t come back down…it’s really annoying.
I’m just super frustrated because I really want to just do something else, but I know that eventually things will get better…they’re just not getting better in the timely matter that I would like them to. I know people have problems with sites all the time, I just haven’t had any trouble until now.
Does anybody have any suggestions on where to put the infusion? If I put it in my abdomen I have to put it in my upper abdomen. I’ve tried my lower twice now and I guess I still have scar-tissue there from injections because the absorption rate just sucks. But I can’t just put it in my rear, which works the best so far, because if I switch back too early, then it won’t work there either. I have to give my sites at least a week break in between putting in the same area again.
Okay, I’m done with my venting. Thank you for reading.